Translator Disclaimer
June 2005 Lagrangian submanifolds and Lefschetz pencils
Denis Auroux, Vicente Muñoz, Francisco Presas
J. Symplectic Geom. 3(2): 171-219 (June 2005).

Abstract

Given a Lagrangian submanifold in a symplectic manifold and a Morse function on the submanifold, we show that there is an isotopic Morse function and a symplectic Lefschetz pencil on the manifold extending the Morse function to the whole manifold. From this construction, we define a sequence of symplectic invariants classifying the isotopy classes of Lagrangian spheres in a symplectic 4-manifold.

Citation

Download Citation

Denis Auroux. Vicente Muñoz. Francisco Presas. "Lagrangian submanifolds and Lefschetz pencils." J. Symplectic Geom. 3 (2) 171 - 219, June 2005.

Information

Published: June 2005
First available in Project Euclid: 13 April 2006

zbMATH: 1093.53085
MathSciNet: MR2199539

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
49 PAGES


SHARE
Vol.3 • No. 2 • June 2005
Back to Top